# SDR DALA1159810669

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 66,294 hours, 30,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EXIT LIGHT AT DOOR 1R INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M730 PER AMM 33-51.  OPERATIONAL CHECK OK.
